Seminar “Continuity and Harnack`s inequality of bounded solutions of elliptic and parabolic equations with non-standard growth under the non-logarithmic Zhikov`s condition”

Seminar “Continuity and Harnack`s inequality of bounded solutions of elliptic and parabolic equations with non-standard growth under the non-logarithmic Zhikov`s condition”

2021 The event passed
9 Mar
Location
Online
Contact person
Nikita Ivanov
+7 (495) 955-09-68
About the event

9 March at 19:30 MSK

Title of the talk: Continuity and Harnack`s inequality of bounded solutions of elliptic and parabolic equations with non-standard growth under the non-logarithmic Zhikov`s condition.

We prove continuity and Harnack`s inequality for bounded solutions of elliptic and parabolic equations with generalized Orlicz growth. These classes include the new cases of equations with (p,q)-nonlinearity and non-logarithmic growth.

Online

Speakers

D. of Sc., Professor Skrypnik I.I. (IAMM of NAS of Ukraine, Sslavyansk).

Related EventsAll events
2025
28 Aug - 13 Sep
The international school “Advanced Skills in Agro Research: Challenges of Sustainable Development in BRICS and SCO”
2025
1 Aug - 15 Sep
Competition for joint implementation of projects with industrial partners (N.2-2026)